# SDR GTIA20110716209

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 15,998 hours, 7,599 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOW ON PRESS.  SERVICED R2 DOOR TO PROPER PRESS IAW AMM 52-10-00-614-001.
